# SDR IPXA2024101240887

- Difficulty date: October 3, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 148N66132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AFT LWR. SKIN STRAP AT STA. 1885.20 FOR ACCESS. FOUND CORROSION ON LWR. SKIN STRAP. INSTALLED REPLACEMENT SKIN PLATE ON AFT LOWER FUSELAGE 313AL CUT OUT STA. 1885.20 REF B757 SRM 51-40-02-0G-0. PRODUCTION AUDIT C/W
